I abused testosterone enanthate in 2015

Hi all, I abuse testosterone enanthate in 2015. I injected 150 mg intramuscular in my leg once every week, and I did this for 10 weeks. During this time I did not work out. I remember my muscles growing and my testicles shrinking. I used tamoxifen for 4 weeks after this cycle, taking pills every day. I now notice low libido, low T symptoms (being afraid in tense situations with other people) and erectile dysfunction. Is my HPTA axis still dysfunctional after all those years? What can I do to restore it again? I also developed a big varicocele after the 10 weeks of T enanthate injections and I still have that varicocele to this day. I am also developing a mild varicocele on the right side but very mild.
submitted by /u/Wrong_Illustrator_84 [link] [comments]

Hi all, I abuse testosterone enanthate in 2015. I injected 150 mg intramuscular in my leg once every week, and I did this for 10 weeks. During this time I did not work out. I remember my muscles growing and my testicles shrinking. I used tamoxifen for 4 weeks after this cycle, taking pills every day.

I now notice low libido, low T symptoms (being afraid in tense situations with other people) and erectile dysfunction. Is my HPTA axis still dysfunctional after all those years? What can I do to restore it again? I also developed a big varicocele after the 10 weeks of T enanthate injections and I still have that varicocele to this day. I am also developing a mild varicocele on the right side but very mild.

submitted by /u/Wrong_Illustrator_84
[link] [comments]
Read More